Aa
A
A
A
Close
Pregnancy: Teen Community
494 Members
Avatar universal

I took the plan B pill, 5 days later Im spotting, pregancy or a normal side effect?

Okay so I am a virgin, but my boyfriend and I have been fooling around. He's never *** in me or near my vagina, just in my mouth, but I kissed him after giving him oral (finished in my mouth) and then he gave me oral. Also I'm pretty sure Ive gotten precum on my hands and have fingered myself or have been fingered by him with it on my hands (possibly). I was worried so I took the plan B pill just in case, it was a couple days after we fooled around. Now I'm bleeding but I know its spotting because my period isn't supposed to be for another week and half and its an extremely light flow, barely noticeable. Could this be an early pregnancy sign or an effect of the pill? Please help, I'm extremely worried and know Im not ready to raise a child. Thanks in advance
1 Responses
7294220 tn?1390280420
You Cant Get Pregnant Like That. It May Be A Side Effect From The Pill
Top Pregnancy Answerers
13167 tn?1327194124
Austin, TX
Learn About Top Answerers
Popular Resources
Get information and tips on how to help you choose the right place to deliver your baby.
Get the facts on how twins and multiples are formed and your chance of carrying more than one baby at a time.
Learn about the risks and benefits of circumcision.
What to expect during the first hours after delivery.
Learn about early screening and test options for your pregnancy.
Learn about testing and treatment for GBS bacterium.